# SDR YENA2024121801566

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N3169J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55267
- Aircraft time: 2,422 hours, 1,110 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT#265, BOS-RSW. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY). 'INFLIGHT AT FL360 DU1 WENT BLANK WITH BOTH FD'S AND CAPT SIDE FMS CONTROLS FAILED. L PACK FAIL AN APU BLEED FAIL TAWS DAIL. ADSB 2 OUT FAIL CONTINUED BELOW.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
